Vitamin K food intake and Warfarin | allnurses

Vitamin K food intake and Warfarin

  1. 0 hi everyone,

    i just want to clarify something.

    During Warfarin (Coumadin) therapy (NCLEX setting) , does a patient need to lower

    the Vitamin K food intake or to be consistent of the Vitamin K food intake ?
  2. Visit  souleater11 profile page

    About souleater11

    Joined Jan '12; Posts: 331; Likes: 33.

    5 Comments so far...

  3. Visit  obloom14 profile page
    0
    They shouldn't increase it. So staying consistent is correct
  4. Visit  souleater11 profile page
    0
    Quote from obloom14
    They shouldn't increase it. So staying consistent is correct
    Thank you.

    by the way, for example if there is a SATA answer option of "lower Vitamin K food intake" would that answer be incorrect ?
  5. Visit  obloom14 profile page
    0
    Quote from souleater11

    Thank you.

    by the way, for example if there is a SATA answer option of "lower Vitamin K food intake" would that answer be incorrect ?
    I Believe so yes...we want it to remain consistent.
  6. Visit  pumpkinspice555 profile page
    0
    You can eat a little vitamin k but not too much because it will decrease the effects of Coumadin!
  7. Visit  ScottE profile page
    1
    Quote from pumpkinspice555
    You can eat a little vitamin k but not too much because it will decrease the effects of Coumadin!

    You can eat a boatload of Vitamin K as long as you take a comparable dosage of warfarain. The key with warfarin and Vitamin K intake is consistency.
    psu_213 likes this.


Nursing Jobs in every specialty and state. Visit today and find your dream job.

Visit Our Sponsors
Top
close
close